# SDR YTRR095302

- Difficulty date: June 10, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N239RA
- Make and model: Bell 206B-3
- Aircraft serial: 4039
- Aircraft time: 4,238 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 2549170
- Part serial: BR45083
- Condition: Malfunctioned
- Location: Engine
- Part time: 126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR CANNOT BE ADJUSTED ABOVE 97 PERCENT N2.
